# SDR AALA201902119006

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 787-8
- Aircraft serial: 44451
- Aircraft time: 2,903 hours, 1,153 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THROUGH 6000 - 2000 FEET, A STRONG VAPORIZED OIL ODOR IN THE FWD CABIN AND COCKPIT,  BUT NOT AFT CABIN.  RECIRCULATION FAN TURNED OFF,  SOME TIME AS DISSIPATION NOT SURE IF RELATED. ACCOMPLISHED CARD 05-96-70.  THE AIRCRAFT WAS GROUNDED.  FOUND THE LT FWD OVEN PUTTING OFF  STRONG CHEMICAL ODOR. RAN ENGINE, APU BLEED IN CONFIGURATION IAW 05-96-70. NO ODOR  NOTED.  REPLACED THE LT FWD OVEN.
